# SDR SIMA200820304

- Difficulty date: July 21, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV A PREVIOUS REPAIR ON GALLEY FLOOR FRAME FS 258.0 WAS FOUND CORRODED.  REMOVED THE DAMAGED FILLER, FABRICATED A 26.0" X 2.0" FILLER.  DRILLED, TREATED AND INSTALLED FILLER IAW SRM 53-70-30.  AIRCRAFT RETURNED TO SERVICE.  (A)
